Posted 3/24/2006 7:53 AM (GMT -6)
sorry should of said am allergic to med's
instead of not allergic to med's
 COURAGE 
Doesn't always roar. 
Sometimes courage is
the quiet voice at
the end of the day
saying, 
"I will try again
tomorrow."
Cats seem to go on the principle that it never does any harm to ask for what you want.

Posted 3/24/2006 11:25 AM (GMT -6)
Darn! I was hoping the Rosacea would give you a clear-cut answer to your dilema. Why does the tanning bed work for you?
~Sherry~
Co-Mod for Ulcerative Colitis
Moderator for Allergy/Asthma

Ulcerative Colitis since 1992
Secondary Raynauld's Syndrome since 2004
Donate today to helps others like yourself!
http://www.healingwell.com/donate
 

Posted 3/24/2006 1:21 PM (GMT -6)
the only thing i can think of is it makes my capillary(blood vessels) close.....I was told by someone that a side effect of prednisone can cause the blood vessels in the face area to stay open and making a person to look like they are blushing a lot...except i blow up which may be because i have pressure hives.i can't remember the name of the condition or find the darn thing....Now the condition is suppose to go away when you stop taking the med but that would be to easy for catch 22 girl..... :)
 COURAGE 
Doesn't always roar. 
Sometimes courage is
the quiet voice at
the end of the day
saying, 
"I will try again
tomorrow."
Cats seem to go on the principle that it never does any harm to ask for what you want.

Forum Information

Currently it is Monday, October 22, 2018 5:58 PM (GMT -6)
There are a total of 3,014,011 posts in 330,055 threads.
View Active Topics

Who's Online

This forum has 161962 registered members. Please welcome our newest member, tranquilshore.
199 Guest(s), 8 Registered Member(s) are currently online.  Details
mattamx, oceanfisher58 , MG0351 , Pratoman , Mark FW , Jerry_Delaware , MitzMN , Jlang12